MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX500H11W
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of a rep dreamstation auto cpap, dom - recrt device alleging visualization of particles.There is no allegation of serious or permanent harm or injury.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer's investigation is ongoing.A follow up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer became aware of a rep dream station auto cpap, dom - recrt device alleging visualization of particles.There is no allegation of serious or permanent harm or injury.There was no report of medical intervention.No additional information can be requested at this time.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation, secondary findings was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was no error code found.The third-party service center concludes that they couldn't confirm the customer's allegation and there were no visible foam degradation and unit got corrected.Evaluation method code, evaluation results code and conclusion code grid has been updated.
 
Additional Manufacturer Narrative
Correction to the previously reported information: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a dreamstation auto cpap.The manufacturer received information from the patient alleging visualization of particles.Medical intervention was not specified.The device was returned to the third party service center for evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and visible foam particles were not observed.Additionally, the patient¿s complaint was not confirmed, and the device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.The device information has been corrected in this report.This product is listed under the scope of recall.In this report, box d, h has been updated/corrected.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key21462634
Report Number2518422-2025-022345
Device Sequence Number12926355
Product Code BZD
UDI-Device Identifier00606959034112
UDI-Public(01)00606959034112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX500H11W
Device Catalogue NumberDSX500H11W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer12/27/2022
01/29/2026
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date11/10/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown